Alert archive / Puerto Rico / Small Craft Advisories in 2009

Small Craft Advisory 9, NWS JSJ

March 20, 2009

NWS JSJ issued this small craft advisory at Mar 20, 2009, 3:12 AM CDT. It took effect at Mar 22, 2009, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 20, 2009, 3:12 AM CDT (08:12 UTC)
In effect from
Mar 22, 2009, 1:00 PM CDT
Expired
Mar 22, 2009, 2:59 AM CDT
In force
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WHCA72 TJSJ 200812
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
412 AM AST FRI MAR 20 2009

...SEAS WILL SLOWLY BUILD TODAY THROUGH SATURDAY AND THEN AGAIN
MONDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK AS WEAK COLD FRONT
NEARS THE AREA...

AMZ741-201615-
/O.CON.TJSJ.SC.Y.0008.090321T1200Z-090322T1800Z/
/O.NEW.TJSJ.SC.Y.0009.090323T1800Z-090324T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
2 PM AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM
SATURDAY TO 2 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-201615-
/O.CON.TJSJ.SC.Y.0008.090321T1200Z-090321T1800Z/
/O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO
2 PM AST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-201615-
/O.CON.TJSJ.SC.Y.0008.090321T0600Z-090322T1800Z/
/O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
2 PM AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM
SATURDAY TO 2 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-201615-
/O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/
/O.NEW.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 AM AST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 8 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-725-201615-
/O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/
/O.NEW.TJSJ.SC.Y.0009.090324T0600Z-090324T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM AST TUESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
8 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-201615-
/O.EXT.TJSJ.SC.Y.0008.090320T1800Z-090324T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM AST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-201615-
/O.CON.TJSJ.SC.Y.0008.090321T0000Z-090323T0000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
412 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
103 
WHCA72 TJSJ 201441
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1041 AM AST FRI MAR 20 2009

...SEAS WILL SLOWLY BUILD THIS AFTERNOON THROUGH SATURDAY AND THEN
AGAIN MONDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK AS WEAK COLD
FRONT NEARS THE AREA...

AMZ722-725-202245-
/O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/
/O.CAN.TJSJ.SC.Y.0009.090324T0600Z-090324T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST
SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-202245-
/O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/
/O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
AST SUNDAY...
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-202245-
/O.EXT.TJSJ.SC.Y.0008.090321T0600Z-090322T1200Z/
/O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO 8 AM
AST SUNDAY...
...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO 8
AM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-202245-
/O.EXT.TJSJ.SC.Y.0008.090321T1200Z-090322T1200Z/
/O.CAN.TJSJ.SC.Y.0009.090323T1800Z-090324T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 8 AM
AST SUNDAY...
...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO 8
AM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-202245-
/O.CON.TJSJ.SC.Y.0008.090321T1200Z-090321T1800Z/
/O.CAN.TJSJ.SC.Y.0009.090324T0000Z-090324T1200Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST
SATURDAY...
...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM AST
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-202245-
/O.EXT.TJSJ.SC.Y.0008.090320T1800Z-090322T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM AST SUNDAY...
...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-202245-
/O.EXT.TJSJ.SC.Y.0008.090321T0000Z-090322T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1041 AM AST FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAIN IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
AST SUNDAY... 
...THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS
EVENING TO 8 AM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
645 
WHCA72 TJSJ 220248
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1048 PM AST SAT MAR 21 2009

....MODERATE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE
TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH
EARLY SUNDAY EVENING...

AMZ712-221100-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
/O.CON.TJSJ.SC.Y.0009.090322T1800Z-090323T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1048 PM AST SAT MAR 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL  8 PM AST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-741-221100-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1048 PM AST SAT MAR 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-221100-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090323T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1048 PM AST SAT MAR 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
066 
WHCA72 TJSJ 220759
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
359 AM AST SUN MAR 22 2009

....MODERATE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE
TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH
EARLY SUNDAY EVENING...

AMZ712-221600-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
/O.CAN.TJSJ.SC.Y.0009.090322T1800Z-090323T0000Z/
/O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-221600-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090323T0000Z/
/O.NEW.TJSJ.SC.Y.0011.090323T0600Z-090326T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM MONDAY TO 8 AM AST
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-221600-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
/O.NEW.TJSJ.SC.Y.0011.090323T1200Z-090326T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 8 AM AST
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-221600-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
/O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-221600-
/O.NEW.TJSJ.SC.Y.0011.090323T1800Z-090326T1200Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM AST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-725-732-221200-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-090322T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
359 AM AST SUN MAR 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:08 AM CDT, 4 minutes earlier.

Area forecast discussion, Mar 20, 3:08 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
408 AM AST FRI MAR 20 2009

.SYNOPSIS...LOW PRES DEVELOPING OVER THE BAHAMAS WILL DRAG A SLOW
MOVING COLD FRONT THROUGH THE AREA DURING THE TUE-WED TIME FRAME. A
GRADUAL INCREASE IN CLOUDINESS AND PRECIPITATION IS EXPECTED TO
BEGIN ON SATURDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. HIGH
PRES WILL RETURN FOR THE END OF NEXT WEEK.

&&

.DISCUSSION...ATMS REMAINS DRY AND STABLE PER 00Z JSJ SOUNDING
WITH PWATS AROUND AN INCH OR SO WHICH IS ONLY ABOUT 75% FROM
NORMAL. LIKE YESTERDAY ONLY LIMITED CONVECTION IS EXPECTED MAINLY
IN THE VICINITY OF MAYAGUEZ.

A GRADUAL INCREASE IN CLOUDINESS AND PRECIPIATION IS EXPECTED TO
BEGIN ON SATURDAY AS A PRE-FRONTAL TROUGH DEVELOPS OVR THE AREA.
TIMING DIFFERENCES EXIST WITH PASSAGE OF A WEAK COLD FRONT THROUGH
THE AREA NEXT WEEK WITH THE GFS BEING THE SLOWER INDICATING FROPA
NOT UNTIL EARLY WED WHILE THE 00Z ECMWF INDICATES FROPA ON TUE.
MOISTURE NOT AS IMPRESSIVE AS COMPARED TO LAST FROPA THAT WE HAD
IN EARLY MARCH WITH PWAT VALUES ABOUT 1.5 INCHES OR ABOUT HALF
INCH LESS THAN WITH LAST EVENT BUT A STRONG SUBTROPICAL JET STREAK
IN EXCESS OF 100KT RIDING NORTH OF PR TO HELP SUSTAIN A CONFLUENCE
LINE AND BAROCLINICITY ALG THE BDRY FOR A COUPLE OF DAYS OF
ACTIVE WEATHER WITH THE POSSIBILITY OF LOCALIZED FLOODING. BASED
ON THE 00Z GFS...TUE NOW LOOKS TO BE THE MOST ACTIVE DAY BUT
UNCERTAINTIES ARE STILL EVIDENT WITH THE EXACT TIMING OF THE
FROPA.

HIGH PRES BUILDING OVER THE WRN ATLC BEHIND THE FRONT LOOKS STRONG
ENOUGH THAT THINK THAT FRONT WILL BE ABLE TO CLEAR THE AREA
EVENTUALLY BUT NOT POSSIBLY UNTIL WED OR THU OF NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS TO MAINTAIN THEMSELVES THROUGH THE NEXT 24 HOURS.
WINDS WILL INCREASE OUT OF THE EAST NORTHEAST TO 15 KNOTS WITH GUSTS
BETWEEN 18 TO 20 KNOTS FOR ALL TAF SITES BY 20/1600 TO 20/1800 WITH
CONDITIONS SUSTAINING THEMSELVES FOR 3 TO 4 HOURS.

&&

.MARINE...TWO GROUP OF SWELLS ARE FCST TO ARRIVE ACROSS THE ATLC
WATERS ONE TODAY AND ANOTHER ON SUN. SEAS EXPECTED TO BUILD TO 7-8
FT TOMORROW AND THEN DECREASE A COUPLE OF FEET SUN-MON. SEAS THEN
EXPECTED TO BUILD TO NEAR 10 FEET ACROSS THE OFFSHORE ATLC WATERS
WITH THE APPROACH OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  72  84  73 /  10  20  20   0
STT  83  72  83  72 /  10  20  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

02/64/
Hazardous weather outlook, Mar 19, 5:30 AM CDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
630 AM AST THU MAR 19 2009

AMZ710>745-PRZ001>013-201000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
630 AM AST THU MAR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WEAK COLD FRONT WILL APPROACH THE AREA ON MONDAY INCREASING THE
CHANCES OF PRECIPITATION. LOCALIZED FLOODING WILL BE POSSIBLE
AS THIS FRONT NEARS THE AREA. MARINE CONDITIONS WILL ALSO DETERIORATE
BY MONDAY WITH 8 TO 10 FOOT SEAS EXPECTED. SMALL CRAFT AND HIGH
SURF ADVISORIES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-201000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
630 AM AST THU MAR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WEAK COLD FRONT WILL APPROACH THE AREA ON MONDAY INCREASING THE
CHANCES OF PRECIPITATION. LOCALIZED FLOODING WILL BE POSSIBLE
AS THIS FRONT NEARS THE AREA. MARINE CONDITIONS WILL ALSO DETERIORATE
BY MONDAY WITH 8 TO 10 FOOT SEAS EXPECTED. SMALL CRAFT AND HIGH
SURF ADVISORIES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:07 PM CDTSmall Craft AdvisoryJSJ6 hr

Nearby

Small Craft Advisories in Puerto Rico, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.